MAUDE Adverse Event Report: ARTHREX, INC. SUTRLASSO FOR HIP,45°CRV R; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. SUTRLASSO FOR HIP,45°CRV R; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SUTRLASSO FOR HIP,45°CRV R
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 10/4/2022, it was reported by a sales representative via sems that an ar-4068-45lh suturelasso¿ for hip arthroscopy 45° curve left and an ar-4068-45rh suturelasso¿ for hip arthroscopy 45° curve right had an issue.During a hip arthroscopy / labral repair on (b)(6) 2022, both wired lassos into the above two products broke easily under a very small amount of pull/traction.This occurred upon wires passage to shuttle sutures.A piece broke from the devices and the broken pieces were fully retrieved.Nothing additional had to be done, and the procedure was completed successfully.This was discovered during use with no impact to the patient.

Brand Name
SUTRLASSO FOR HIP,45°CRV R
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15657297
Report Number1220246-2022-05640
Device Sequence Number6377179
Product Code LXH
UDI-Device Identifier00888867031500
UDI-Public00888867031500
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberSUTRLASSO FOR HIP,45°CRV R
Device Catalogue NumberAR-4068-45RH
Device Lot Number0041101186
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Initial Report FDA Received Date10/24/2022
Date Device Manufactured02/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown